Alert archive / New Mexico / Flash Flood Warnings in 2022

Flash Flood Warning 166, NWS Albuquerque, NM

August 3, 2022Torrance County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 3, 2022, 4:51 PM MDT for Torrance County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2022, 4:51 PM MDT (22:51 UTC)
Expired
Aug 3, 2022, 7:45 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Torrance County, NM

The radar

The Albuquerque radar (KABX), 75 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 4:58 PM MDTFLASH FLOOD4 E Tajique, NMSTANDING WATER ON ROADWAY. CREWS ARE OUT REMOVING WATER AND DEBRIS FROM THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2022-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2022-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4470 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

321 
WGUS55 KABQ 032251
FFWABQ
NMC057-040145-
/O.NEW.KABQ.FF.W.0166.220803T2251Z-220804T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
451 PM MDT Wed Aug 3 2022

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Northwestern Torrance County in central New Mexico...

* Until 745 PM MDT.

* At 451 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2.9 inches of rain have 
  fallen. Additional rainfall amounts up to 0.5 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Estancia, McIntosh, Tajique and Torreon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Arroyos, streams, and normally dry rivers can become raging killer 
currents in a matter of minutes. Water in arroyos can travel many 
miles and take hours to reach your location from upstream rain areas.

&&

LAT...LON 3486 10625 3487 10615 3490 10611 3488 10606
      3482 10600 3473 10596 3467 10602 3466 10610
      3467 10619 3469 10627 3478 10629

FLASH FLOOD...RADAR INDICATED

$$

44
2 follow-up statements
024 
WGUS75 KABQ 040029
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
629 PM MDT Wed Aug 3 2022

NMC057-040145-
/O.CON.KABQ.FF.W.0166.000000T0000Z-220804T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Torrance NM-
629 PM MDT Wed Aug 3 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT THIS 
EVENING FOR NORTHWESTERN TORRANCE COUNTY...

At 629 PM MDT, Doppler radar indicated heavy rain ended over Arroyo 
Chinchonte and Arroyo de Tajique. Up to 2.9 inches of rain fell over 
Arroyo Chinchonte, with up to 1.78 inches over Arroyo de Tajique. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Estancia, McIntosh, Tajique and Torreon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Arroyos, streams, and normally dry rivers can become raging killer 
currents in a matter of minutes. Water in arroyos can travel many 
miles and take hours to reach your location from upstream rain areas.

&&

LAT...LON 3486 10625 3487 10615 3490 10611 3488 10606
      3482 10600 3473 10596 3467 10602 3466 10610
      3467 10619 3469 10627 3478 10629

FLASH FLOOD...RADAR INDICATED

$$

44
625 
WGUS75 KABQ 040139
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
739 PM MDT Wed Aug 3 2022

NMC057-040149-
/O.EXP.KABQ.FF.W.0166.000000T0000Z-220804T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Torrance NM-
739 PM MDT Wed Aug 3 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM MDT THIS EVENING FOR 
NORTHWESTERN TORRANCE COUNTY...

The heavy rain has ended. It may take until 9 PM or so for flood 
waters to recede. Please continue to heed remaining road closures.

LAT...LON 3486 10625 3487 10615 3490 10611 3488 10606
      3482 10600 3473 10596 3467 10602 3466 10610
      3467 10619 3469 10627 3478 10629

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 2:51 PM MDT, 2 hours earlier.

Area forecast discussion, Aug 3, 2:51 PM MDT, 2 hours before
Area Forecast Discussion
National Weather Service Albuquerque NM
251 PM MDT Wed Aug 3 2022

.SYNOPSIS...

Thunderstorms will continue this afternoon and evening with locally
heavy rainfall potentially leading to flash flooding. This is
especially true for locations that have burn scars from previous
wildfires already in place. Otherwise, thunderstorms will remain a
possibility through much of the next 7 days along with slightly
cooler, and closer to normal, temperatures.

&&

.DISCUSSION...
SHORT TERM...(Tonight through Thursday Night)...

The upper level high pressure center remains over northwest NM this
afternoon. A back door cold front has made it south to Clovis and
west to Las Vegas and Clines Corners. It will spill into the Rio
Grande Valley late afternoon or early evening, and continue south
through Roswell. It is certainly more active than Tuesday was,
especially over the Sangre de Cristo Mountains and their east
slopes. This is courtesy of renewed low level moisture behind the
cold front. This added moisture will showers and thunderstorms going
through much of the night, mainly over the eastern plains and
southwest mountains.

Thursday is going to be a very active day with widespread showers
and thunderstorms. The upper high will move slowly east, to the
northeast portions of the state, or perhaps into the OK and TX
panhandles. Regardless, the added low level moisture from the front
and moisture moving north into western NM will result in showers and
thunderstorms, some containing heavy rain. This will cause flash
flooding, with the recent burn scars the most likely, including
debris flows. The threat of heavy rain will continue into Thursday
night.

We will extend the current Flash Flood Watch through midnight
Thursday night. Additional areas may be added with the night shift
crew, depending on how things pan out the rest of today and tonight.

LONG TERM...(Friday through Wednesday)...

The main highlight of the long term forecast remains the possibility
for flash flooding as an active weather pattern will continue through
the next 7 days. Look for the highest risk of flash flooding to be in
the areas with burn scars left behind by wildfires from earlier this
year. In addition, locations with elevated terrain are the most
likely places to see flash flooding. Otherwise, both long range
models (GFS and ECMWF) show the high pressure shifting slightly
further off to the east across the Texas and Oklahoma Panhandle to
various degrees. Regardless, as we sit on the edge of this high
pressure, we will continue to see higher levels of moisture across
the region allowing for thunderstorm development. As such, chances
for thunderstorms have largely been left in the forecast through this
weekend for western and central New Mexico. As the high pressure
shifts east, we may see development further east across eastern New
Mexico early next week. Otherwise, high temperatures will generally
see a bit of a decrease from the previous few days. Overall, little
has been changed from the previous long term forecast issuance.

&&

.FIRE WEATHER...

The monsoon will continue in full force through most of the forecast
period. Heavy rain and flash flooding and burn scar debris flows
will be a major concern. The upper high pressure area will remain
over New Mexico into tomorrow, but will move east Friday and
Saturday. The high will try and move back toward NM Sunday and
Monday, eventually parking itself over Colorado or Utah through the
middle of next week. Throughout this period there will be episodes
of heavy rain each afternoon and evening through Monday. The afore
mentioned high pressure area will strengthen some Tuesday and
Wednesday, providing a cap top the convection, especially across the
north.

&&

.AVIATION...
18Z TAF CYCLE

A backdoor front will continue moving south through the east this
afternoon, providing a northerly wind shift. Also, replenishing
moisture to increase storm chances along and east of the central
mountain chain this afternoon and evening. Storm initiation will
continue on the high terrain with the most numerous coverage across
the Sangre de Cristos and southwest mountains. Storms will move onto
lower elevation areas as the afternoon progresses. All TAF sites
will have the opportunity to see thunderstorm or shower impacts which
include heavy rain, frequent lightning, and gusty and erratic winds.
Showers and storms will be slow to taper off and will likely
continue across the plains past 06Z. The front then pushes through
the gaps of the central mountain chain by 00Z this evening, likely
resulting in a moderate east canyon wind at KABQ. Currently, winds
are expected to remain below Airport Weather Warning criteria.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  67  94  67  91 /  10  30  40  30
Dulce...........................  55  89  55  86 /  20  60  60  70
Cuba............................  60  86  59  85 /  20  60  70  50
Gallup..........................  61  89  59  86 /  20  70  60  50
El Morro........................  59  84  57  81 /  30  80  70  70
Grants..........................  59  87  57  85 /  30  70  70  60
Quemado.........................  59  86  58  83 /  50  80  70  80
Magdalena.......................  63  86  62  85 /  40  50  70  50
Datil...........................  59  83  57  81 /  50  70  70  70
Reserve.........................  58  90  58  88 /  50  80  60  80
Glenwood........................  65  93  67  92 /  50  70  60  60
Chama...........................  53  81  53  80 /  30  70  60  70
Los Alamos......................  62  83  61  82 /  40  80  60  60
Pecos...........................  59  83  59  84 /  40  80  60  50
Cerro/Questa....................  45  81  47  82 /  50  80  40  70
Red River.......................  47  75  49  77 /  50  80  50  80
Angel Fire......................  46  75  48  76 /  50  90  50  70
Taos............................  56  83  57  84 /  50  80  50  70
Mora............................  54  78  54  81 /  50  80  50  60
Espanola........................  63  90  63  90 /  30  70  50  60
Santa Fe........................  61  83  62  84 /  40  80  60  60
Santa Fe Airport................  60  87  60  86 /  30  70  60  50
Albuquerque Foothills...........  68  91  67  91 /  30  60  60  50
Albuquerque Heights.............  67  94  67  92 /  30  50  60  40
Albuquerque Valley..............  68  95  67  94 /  30  50  60  40
Albuquerque West Mesa...........  69  94  67  93 /  30  50  60  40
Belen...........................  67  95  67  94 /  30  50  60  40
Bernalillo......................  68  96  67  95 /  30  60  60  40
Bosque Farms....................  66  94  66  93 /  30  50  60  40
Corrales........................  68  95  67  94 /  30  60  60  40
Los Lunas.......................  67  94  67  93 /  30  50  60  40
Placitas........................  66  91  64  90 /  30  60  60  50
Rio Rancho......................  68  94  67  93 /  30  60  60  40
Socorro.........................  68  96  67  95 /  40  40  60  30
Sandia Park/Cedar Crest.........  62  83  61  83 /  30  70  60  50
Tijeras.........................  62  87  62  86 /  30  60  60  50
Edgewood........................  59  87  59  86 /  40  70  60  50
Moriarty/Estancia...............  58  89  57  88 /  40  60  60  40
Clines Corners..................  59  84  58  84 /  50  60  60  40
Mountainair.....................  61  86  59  85 /  50  60  60  40
Gran Quivira....................  60  88  59  87 /  50  60  60  40
Carrizozo.......................  66  91  64  90 /  50  60  50  40
Ruidoso.........................  59  83  58  81 /  50  70  50  40
Capulin.........................  59  81  59  83 /  60  70  30  40
Raton...........................  59  84  58  88 /  50  80  40  50
Springer........................  61  86  60  89 /  60  80  40  50
Las Vegas.......................  59  82  58  84 /  60  70  60  50
Clayton.........................  67  89  66  91 /  30  40  30  10
Roy.............................  63  85  62  87 /  50  60  50  30
Conchas.........................  69  94  68  95 /  50  50  50  20
Santa Rosa......................  67  91  66  91 /  50  50  50  20
Tucumcari.......................  71  96  69  98 /  40  40  40   5
Clovis..........................  69  94  68  95 /  40  50  30  10
Portales........................  70  96  69  96 /  40  40  30  10
Fort Sumner.....................  70  96  69  96 /  50  40  40  10
Roswell.........................  75 100  74  99 /  40  30  20  10
Picacho.........................  65  93  65  92 /  40  50  40  30
Elk.............................  62  90  61  88 /  40  60  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday evening for the following zones...
NMZ208-211-214-215-226.

&&

40/PO

In the hours before

Special weather statement, Aug 3, 3:05 PM MDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
305 PM MDT Wed Aug 3 2022

NMZ221-032130-
Sandia/Manzano Mountains Including Edgewood-
305 PM MDT Wed Aug 3 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF BERNALILLO COUNTY
THROUGH 330 PM MDT...

At 305 PM MDT, Doppler radar was tracking a strong thunderstorm near
Escabosa, or 16 miles southeast of Albuquerque, moving north at 5
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Escabosa, Cedro, Ponderosa Pines, Miera and Chilili.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3487 10623 3487 10641 3494 10646 3496 10644
      3499 10647 3501 10646 3505 10632
TIME...MOT...LOC 2105Z 159DEG 6KT 3498 10638

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Guyer
Local storm report, Aug 3, 3:10 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLASH FLOOD      GASCON                  35.89N 105.45W
08/03/2022                   MORA               NM   PUBLIC

            REPORT OF 1.63 INCHES OF RAIN IN 1 HOUR.
            STATE ROAD 105 ONE AND A HALF MILES SOUTH OF
            GASCON ABOUT TO GIVE WAY.

&&

MAA
Special weather statement, Aug 3, 3:25 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
325 PM MDT Wed Aug 3 2022

NMZ227-032145-
Johnson and Bartlett Mesas Including Raton Pass-
325 PM MDT Wed Aug 3 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL COLFAX
COUNTY THROUGH 345 PM MDT...

At 325 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton Pass, or 8 miles northwest of Raton, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Raton, Sugarite and Sugarite Canyon State Park.

This includes Interstate 25 between Mile Markers 455 and 460.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3689 10433 3689 10437 3693 10436 3693 10437
      3692 10437 3692 10445 3689 10446 3690 10449
      3689 10449 3690 10471 3699 10472 3699 10433
TIME...MOT...LOC 2125Z 267DEG 11KT 3697 10455

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Guyer
Special weather statement, Aug 3, 4:09 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
409 PM MDT Wed Aug 3 2022

NMZ227-230-032245-
Union County-Johnson and Bartlett Mesas Including Raton Pass-
409 PM MDT Wed Aug 3 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL UNION
AND EAST CENTRAL COLFAX COUNTIES THROUGH 445 PM MDT...

At 409 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Capulin, or 15 miles southwest of Des Moines. This
storm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central Union
and east central Colfax Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3644 10390 3647 10401 3649 10401 3648 10402
      3651 10413 3669 10410 3670 10385
TIME...MOT...LOC 2209Z 279DEG 3KT 3660 10403

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

44
Special weather statement, Aug 3, 4:11 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
411 PM MDT Wed Aug 3 2022

NMZ221-222-032245-
Estancia Valley-Sandia/Manzano Mountains Including Edgewood-
411 PM MDT Wed Aug 3 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF BERNALILLO AND
NORTHWESTERN TORRANCE COUNTIES THROUGH 445 PM MDT...

At 409 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tajique, or 7 miles west of Estancia. This storm was nearly
stationary.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Estancia, Tajique, Chilili and Torreon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3493 10608 3475 10601 3460 10623 3487 10636
TIME...MOT...LOC 2209Z 055DEG 2KT 3480 10618

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

PO
Special weather statement, Aug 3, 4:27 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
427 PM MDT Wed Aug 3 2022

NMZ229-032300-
Northeast Highlands-
427 PM MDT Wed Aug 3 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL SAN
MIGUEL COUNTY THROUGH 500 PM MDT...

At 425 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Maes, or 23 miles south of Wagon Mound, moving west at
10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of north central San
Miguel County.

This includes State Road 104 between Mile Markers 13 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3578 10464 3559 10461 3547 10500 3577 10499
TIME...MOT...LOC 2225Z 072DEG 9KT 3567 10477

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

PO

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 6:05 PM MDTAreal Flood AdvisoryABQSocorro115 min
Aug 2, 7:01 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe119 min
Aug 3, 1:39 AM MDTFlood WatchABQBernalillo, Catron, Colfax, Guadalupe, Lincoln, Los Alamos and 8 more47 hr
Aug 3, 11:38 AM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel, Taos4 hr
Aug 3, 12:28 PM MDTAreal Flood AdvisoryABQMora, San Miguel, Santa Fe4 hr
Aug 3, 1:00 PM MDTSpecial Weather StatementABQSanta Fe30 min
Aug 3, 1:09 PM MDTSpecial Weather StatementABQMora36 min
Aug 3, 1:15 PM MDTSpecial Weather StatementABQSanta Fe30 min
Aug 3, 1:33 PM MDTFlash Flood WarningABQSan Miguel, Santa Fe4 hr
Aug 3, 1:44 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel4 hr
Aug 3, 1:47 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe3 hr
Aug 3, 2:00 PM MDTSpecial Weather StatementABQColfax30 min
Aug 3, 2:13 PM MDTSpecial Weather StatementABQColfax32 min
Aug 3, 2:18 PM MDTSpecial Weather StatementABQColfax12 min
Aug 3, 2:25 PM MDTAreal Flood AdvisoryABQColfax3 hr
Aug 3, 2:53 PM MDTSpecial Weather StatementABQSanta Fe22 min
Aug 3, 2:56 PM MDTFlash Flood WarningABQColfax3 hr
Aug 3, 2:58 PM MDTSpecial Weather StatementABQMora32 min
Aug 3, 3:02 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval118 min
Aug 3, 3:05 PM MDTSpecial Weather StatementABQBernalillo25 min
Aug 3, 3:11 PM MDTAreal Flood AdvisoryABQColfax3 hr
Aug 3, 3:25 PM MDTSpecial Weather StatementABQColfax20 min
Aug 3, 3:31 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe, Torrance3 hr
Aug 3, 3:40 PM MDTAreal Flood AdvisoryABQColfax3 hr
Aug 3, 4:03 PM MDTFlash Flood Warning Considerable damage threatABQLincoln3 hr
Aug 3, 4:09 PM MDTAreal Flood AdvisoryABQCatron111 min
Aug 3, 4:09 PM MDTSpecial Weather StatementABQUnion36 min
Aug 3, 4:11 PM MDTSpecial Weather StatementABQTorrance34 min
Aug 3, 4:21 PM MDTAreal Flood AdvisoryABQTorrance30 min
Aug 3, 4:27 PM MDTSpecial Weather StatementABQSan Miguel33 min
Aug 3, 4:43 PM MDTAreal Flood AdvisoryABQColfax, Union3 hr
Aug 3, 4:57 PM MDTSpecial Weather StatementABQUnion33 min
Aug 3, 4:58 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, Union2 hr
Aug 3, 5:09 PM MDTAreal Flood AdvisoryABQTaos3 hr
Aug 3, 5:21 PM MDTFlash Flood Warning Considerable damage threatABQLincoln3 hr
Aug 3, 5:27 PM MDTSpecial Weather StatementABQLincoln33 min
Aug 3, 5:46 PM MDTAreal Flood AdvisoryABQMora, San Miguel3 hr
Aug 3, 5:56 PM MDTSpecial Weather StatementABQTorrance19 min

Nearby

Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.